Image for Day Nurse Capsules 20 Capsules

Availability: In stock

Was £6.59 Special Price £5.29 You Save £1.30
Add to Wishlist
Take during the day. Adults and children over 12 years: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time paracetamol-containing product at bedtime. Do not give to children under 12 years.

WARNING. DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well. DO NOT TAKE if you are pregnant or breast feeding. Contains paracetamol. Do not take with any other paracetamol-containing products. CONSULT YOUR DOCTOR before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma. If symptoms persist consult your doctor. For professional advice on medicines consult your pharmacist.

You may also like

Day and Night Nurse Capsules 24 Capsules

Day and Night Nurse Capsules 24 Capsules

Was £7.29 Special Price £5.19 You Save £2.10

More Info
Day Nurse Liquid 240ml

Day Nurse Liquid 240ml

Was £7.49 Special Price £5.39 You Save £2.10

More Info

More from Pharmacy First